Skip to main content Accessibility help
×
Home

Uniqueness of positive solutions of a quasilinear Dirichlet problem with exponential nonlinearity

  • Adimurthi (a1)

Abstract

Uniqueness of positive solutions of the following equation:

has been obtained, where B ⊂ ℝn is the ball of unit radius and λ > 0. Moreover, if n = 2, then the solutions are nondegenerate.

Copyright

References

Hide All
1Adimurthi, and Yadava, S. L.. An elementary proof of the uniqueness of positive radial solutions of a quasilinear Dirichlet problem. Arch. Rational Mech. Anal. 127 (1994), 219–29.
2Atkinson, F. V. and Peletier, L. A.. Ground states and Dirichlet problems for –;∆u = f(u) in ℝ2. Arch. Rational Mech. Anal. 98 (1988), 147–65.
3Budd, C. and Norbury, J.. Semilinear elliptic equations and super critical growth. J. Differential Equations 68 (1987), 169–97.
4Kesavan, S. and Pacella, F.. Symmetry of positive solutions of a quasilinear elliptic equation via isoperimetric inequalities. Appl. Anal. 54 (1994), 2737.
5Kwong, M. K. and Li, Y.. Uniqueness of radial solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 333 (1992), 339–63.
6Liquin, Z.. Uniqueness of positive solutions of ∆u + u + u p = 0 in a finite ball. Comm. Partial Differential Equations 17 (1992), 1141–64.
7Ni, W. M. and Nussbaum, R. D.. Uniqueness and non-uniqueness for positive radial solutions of ∆u + f(u, r) = 0. Comm. Pure Appl. Math. 38 (1985), 171–85.
8Srikanth, P. N.. Uniqueness of solutions of nonlinear Dirichlet problems. Differential Integral Equations 7 (1993), 663–70.

Uniqueness of positive solutions of a quasilinear Dirichlet problem with exponential nonlinearity

  • Adimurthi (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed